Volume 24, Issue 4
New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514.

Published online: 2006-08

Preview Full PDF 455 3979
Export citation
  • Abstract

A T-mesh is basically a rectangular grid that allows T-junctions. Recently, Deng $etal$ introduced splines over T-meshes, which are generalizations of T-splines invented by Sederberg $etal$, and proposed a dimension formula based on the B-net method. In this paper, we derive an equivalent dimension formula in a different form with the smoothing cofactor method.

  • Keywords

Spline space, T-mesh, Smoothing cofactors.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-501, author = {}, title = {New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {4}, pages = {501--514}, abstract = {

A T-mesh is basically a rectangular grid that allows T-junctions. Recently, Deng $etal$ introduced splines over T-meshes, which are generalizations of T-splines invented by Sederberg $etal$, and proposed a dimension formula based on the B-net method. In this paper, we derive an equivalent dimension formula in a different form with the smoothing cofactor method.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8770.html} }
TY - JOUR T1 - New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors JO - Journal of Computational Mathematics VL - 4 SP - 501 EP - 514 PY - 2006 DA - 2006/08 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8770.html KW - Spline space, T-mesh, Smoothing cofactors. AB -

A T-mesh is basically a rectangular grid that allows T-junctions. Recently, Deng $etal$ introduced splines over T-meshes, which are generalizations of T-splines invented by Sederberg $etal$, and proposed a dimension formula based on the B-net method. In this paper, we derive an equivalent dimension formula in a different form with the smoothing cofactor method.

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen. (1970). New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors. Journal of Computational Mathematics. 24 (4). 501-514. doi:
Copy to clipboard
The citation has been copied to your clipboard